# SDR USAA2009110292996

- Difficulty date: October 23, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 85,204 hours, 32,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N530093
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - INTERGRANULAR CORROSION ON SHEAR DECK WEB STIFFENER AT BS 1714 - BS 1716, RBL 13 - RBL 14.  REPLACED SHEAR DECK WEB STIFFENER AT BS 1714 - BS 1716, RBL 13 - RBL 14 IAW B757 SRM 51-40-02.
